# SDR FOTR0307201217238

- Difficulty date: January 27, 2012
- Submitted: March 7, 2012
- Operation: General aviation
- Filed by: Flightstar Aircraft Services LLC, repair station FOTR986N
- Aircraft: N556CM
- Make and model: Boeing 757-2Q8
- Aircraft serial: 26273
- Aircraft time: 56,294 hours, 20,821 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Zone 200
- Part time: 56,294 hours, 20,821 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOORBEAM INTERCOSTAL AT BS 1620-1640, BL-0- HAS CRACKED UPPER ANGLE.  REPAIRED ON FAS WO 21071, NR 17238.
